# SDR AWKA2024052707501

- Difficulty date: March 16, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N750XJ
- Make and model: Cessna 750
- Aircraft serial: 7500250
- Aircraft time: 17,663 hours, 8,533 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 671125631
- Condition: Gouged
- Location: Escape Hatch
- Part time: 17,663 hours, 8,533 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INTERNAL ZONAL INSPECTION FOUND THE PSU SCREWS CONTACTED STRUCTURE AROUND THE E-EXIT DOOR FRAME.  ACCOMPLISHED FIELD REPAIR - GOUGE, FUSELAGE, EMERGENCY ESCAPE HATCH SURROUND, FS336 THROUGH FS356 (FR-750-0250-13015 REV. A).
